# SDR SIMA201103411

- Difficulty date: January 30, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 16,071 hours, 14,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20700095
- Part serial: 6951
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOR FLIGHT 4061 THE FORWARD FLIGHT ATTENDANT’S FLASHLIGHT ASSEMBLY WAS FOUND TO BE BROKEN.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLASHLIGHT IAW 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
